# SDR SA05010

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CLT - FLT 1140  EN-ROUTE BZE - CLT.  THE CAPTAIN'S OUTER WINDSHIELD PANE CRACKED AT 11,000 FT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD. WINDSHIELD ANTI-ICE OPERATIONALLY CHECKS OK.
